# SDR YENA2020061820368

- Difficulty date: June 12, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 56,874 hours, 19,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A11336
- Condition: No Test
- Location: L-2 Door
- Part time: 48,719 hours, 17,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DID NOT PASS OPERATIONAL TEST SLIDE RAFT PASSENGER CREW DOOR 882 AT AFT GALLEY AREA; (REF ARM W/O 2020 112/1 N/R 2020-188020) R & R  SLIDE IAW AMM 25-62-44-400-803-A. OPS TEST GOOD IAW AMM 33-51-00-710-001
